# SDR YENA2025040900374

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 13,860 hours, 2,056 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,860 hours, 2,056 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Metering Unit
- Part number: 10233484106
- Part serial: 5008318
- Condition: Unknown
- Location: Nr 2 Engine
- Part time: 14,131 hours, 3,292 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1907, JFK-CDG. (ETOPS) 'ENG 2 OIL SENSOR FAULT ON DESCENT ( 5) OIL SENSOR FAULT CAUTION ON ECAM EWD ); ACCOMPLISHED TSM 77-31-00-810-807-A. ACCOMPLISHED VISUAL INSP OF W3/W4 HARNESS. NO DAMAGE NOTED. INTERROGATED CFDS, 'ENG2 PHMU INTERNAL SNSR FAULT.' REMOVED AND REPLACED ENG#2 PHMU IAW AMM 77-31-01. OPS CHECK GOOD. NO FAULTS/MSGS NOTED. ALL PARAMS NORMAL. THIS CLEARS MDDR. PLAC REMOVED. MX-4 UPDATED.'
